Posted by qbsbrown on August 2, 2009, at 14:45:54
In reply to Re: Does this sound prudent Scott?, posted by SLS on August 2, 2009, at 7:13:03
To a highly kindled system. A jacked up, damaged, compromised CNS. Is a small amount of an antidepressant a dangerous thing to try?
At the beginning of this taper, I even had like 20mgs of tryptophan, and gave me depression.
All of the antidpressants always gave me worse depression, and even more compulsions (paradoxical reactions)
The only antidepressant that ever worked was lexapro. Still some adverse and paradoxical reactions. It would usually work for a week, then turn on me and give me what docs called "mixed mood" episodes, induced mania before, and even screwed up one of my valium tapers once i was down to 1mg (the doc raised the lexapro from 10mgs to 20mgs, sent me through the roof, had to re-instate). Probably too risky huh.
But it usually helped the dysphoria/depression from the anticonvulsants.
Do you think that once my brain/body is accustomed to the tegretol, that it might be worth a shot for gad and panic, anticipatory anxiety? Or is it simply too risky right now at this juncture?
Took 400mgs of tegretol yesterday (ER version, took an er version this morning, but thinking about the generic), went out and about today, everything still felt weird, looked weird, sounded weird, etc. But not absoulte and total dysphoria as i experienced w/ that depakote trial.
Let me know what you think. I greatly appreciate it.